Propecia and Cocktail Therapy
Aug 4, 2000
I am newly diagnosed with HIV and go to get my first viral load & T-cell tests next week. I have been taking Propecia for a couple of years and it has worked very well for me. Will I have to discontinue its use when I begin drug therapy?
Response from Dr. Henry
Propecia needs to be used with caution if there is evidence of liver problems. It is handled in the body through mechanisms that should allow it to be used cautiously with many of the HIV drugs commonly used in treatment cocktails. Thus -- depending on which drugs are chosen and how healthy your liver is, is is possible to continue the Propecia in some cases. Keith Henry, M.D.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blisters After Rubbing Vagina Worried I Have HIV
- Dark Bumps After Anal Sex With Condom Does It Mean I Have HIV
- Dry Cough After Oral Sex On A Woman What Are The Chances Of HIV
- Herpes After Precum Touching Vagina Worried I Have HIV
- Loose Stool After Insertive Anal Sex With Condom What Are The Chances Of HIV
- Sore On Penis After Giving Oral Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.